Prof. Mila Stojaković


Missing picture!

Mila Stojaković

Full Professor


Telephone021/485-2304
E-mail
Academic titleFull Professor
Employee's biography not found!
Full Professor
01.10.2018.
PositionFromToOrganizational unit
Full Professor01.10.1994.Chair of Mathematics
TitleIn institution
Po planu iz 1975.g nije bio predviđen dipl.rad

Bachelor's thesis

Mathematical Science

Faculty of Sciences

1975

Slučajne operatorske jednačine

Magister thesis

Mathematical Science

Faculty of Mathematics

1978

Teorija fiksne tačke u verovatnosnim prostorima

PhD thesis

Mathematical Science

Faculty of Sciences

1980

Criterium of productionDescription
() Research published in the top international journalStojaković Mila, Gajić Ljiljana, Dosenovic Tatjana, Caric Biljana, Fixed point of multivalued integral type of contraction mappings , Fixed Point Theory and Applications, (2015),2015, ISSN 1687-1820
() Research published in the top international journalStojaković Mila, Gajić Ljiljana, Fuzzy valued probability, Information Sciences, (2015), vol. 299, str. 198-208
() Research published in the top international journal Lj. Gajić , M. Stojaković, On fixed point results for Matkowski type of mappings in G-metric spaces, Filomat, (2015), vol. 29 br. 10, str. 2301-2309
() Research published in the top international journalLjiljana Gajić, Mila Stojaković, Biljana Carić, On Angrisani and Clavelli Synthetic Approaches to Problems of Fixed Points in Convex Metric Space, Abstract and Applied Analysis, Volume 2014, Article ID 406759, 5 pages, http://dx.doi.org/10.1155/2014/406759.
() Research published in the top international journalLjiljana Gajić, Mila Stojaković, On mapping with \phi-contractive iterate at a point on generalized metric spaces, Fixed Point Theory and Applications 2014, 2014:46 doi:10.1186/1687-1812-2014-46
() Research published in the top international journalLjiljana Gajić, Mila Stojakovć, On C iric generalization of mappings with a contractive iterate at a point in G-metric spaces, Applied Mathematics and Computation 219 (2012) 435–441
() Research published in the top international journalMila Stojaković, Imprecise set and fuzzy valued probability, J.Comp.Appl.Math.235 (2011) 4524–4531.
() Research published in the top international journalMila Stojaković, Zoran Stojaković, Series of fuzzy sets, Fuzzy Sets and Systems, 160(21),2009, 3115-3127.
() Research published in the top international journalMila Stojaković, Zoran Stojaković, Support function for fuzzy set, Proceedings of Royal Society, London A, 452(1996), 421-438.
() Research published in the top international journalMila Stojaković, Zoran Stojaković,Addition and series of fuzzy sets, Fuzzy Sets and Systems, 83(1996) 341-346.
() Research published in the top international journalMila Stojaković, Fuzzy random variable, expectation, martingales, J.Math.Anal.Appl., 184(1994) 594-606.
() Research published in the top international journalMila Stojaković, Fuzzy valued measure, Fuzzy Sets and Systems, 65(1994) 95-104 .
() Research published in the top international journalMila Stojaković, Decomposition and representation of fuzzy valued measure, Fuzzy Sets and Systems, 112(2000) 251-256
() Research published in the top international journalMila Stojaković, Representation of fuzzy valued mappings, Fuzzy Sets and Systems, 98(1998) 375-381.
() Research published in the top international journalMila Stojaković, Zoran Ovcin, Fixed point theorems and variational principle..., Fuzzy Sets and Systems, 66(1994)353-356.
() Research published in the top international journalMila Stojaković, Fuzzy conditional expectation, Fuzzy Sets and Systems, 52(1992) 49-54
() Research published in the prominent international journal Gajić Ljiljana, Stojaković Mila, Sehgal-Thomas Type Fixed Point Theorems in Generalized Metric Spaces, FILOMAT, (2017), vol. 31 br. 11, str. 3347-3356.
() Research published in the prominent international journalMila Stojaković, Ljiljana Gajić, Biljana Carić, Fixed point and subfixed point for fuzzy mappings in generalized fuzzy metric spaces,Journal of Applied Mathematics,Vol.2013 (2013) Article ID254259, 11 pages, http://dx.doi.org/10.1155/2013/254259.
() Research published in the international journalZoran Stojaković, Mila Stojaković, On sets of ortogonal d-cubes, Ars Combinatoria, 2008, vol 89, 21-30.
() Research published in the international journalMila Stojaković, Set valued probability and its connection with set valued measure, Statistics and Probability Letters, DOI 10.106/j.spl2012.02.021, 82(6)(2012) 1043-1048.
() Research published in the international journalMila Stojaković, Fuzzy martingales, Stochastic Analysis and Applications, 14(1996), 355-368.
() Research published in the international journalMila Stojaković, Common fixed point theorems in complete metric and probabilistic spaces,Bull. Australian Math. Soc.,36(1987)73-88.
() Research published in the international journalMila Stojaković, A common fixed point theorem for the commuting mappings, Indian Journ.Pure Appl.Math., 17(4)(1986), 466-475.
() Research published in the international journalMila Stojaković, A common fixed point theorems in probabilistic metric spaces and its application, Glasnik matematički, 23(43), (1988),203-211.
() Research published in the leading journal of the national importanceMila Stojaković, Fixed point theorem in probabilistic spaces, Kobe Journ. Math., 2(1985), 1-9.
() Research published in the leading journal of the national importanceY.J. Choe, P.P. Murthy, M. Stojaković, Compatible mappings of type A and common fixed point in Menger space, Comm.Korean Math.Sci., 7(2)(1992), 325-339.
() Research published in the leading journal of the national importanceMila Stojaković, On some classes of contraction mappings, Mathematica Japonica, 33(2), (1988), 103-109.
() Research published in the leading journal of the national importanceMila Stojaković, Fuzzy random variable in mathematical economy, N.S.Journ.Math.35(1),2005,4-17.
() Research published in the leading journal of the national importanceMila Stojaković, Coincidence point for multivalued mappings in probabilistic spaces, Mathematica Japonica, 40, No.2, (1992),1-6.
() Research published in the leading journal of the national importanceMila.Stojaković, Convergence and regularity theorems for fuzzy processes, The Journal for Fuzzy Mathematics, Vol.1,No.3,(1993),541-557.
() Basic textbook for the courseMila Stojaković, Matematička analiza 2, Symbol, Novi Sad, 2004
() Basic textbook for the courseMila Stojaković, Verovatnoća, statistika i slučajni procesi, Symbol, Novi Sad, 2007
TitleScientific areaHigher education institutionElection date
Full ProfessorTeorijska i primenjena matematikaUniversity of Novi Sad27.12.1993.
Associate ProfessorMathematicsFaculty of Technical Sciences01.12.1988.
Assistant ProfessorMathematicsFaculty of Technical Sciences01.12.1982.
Intern AssistantMathematicsFaculty of Technical Sciences01.12.1975.